Show simple item record

Files in this item


Item metadata

dc.contributor.authorOlsen, Lars Ole Ronnow
dc.identifier.citationOlsen , L O R 2016 , ' Mixed moments and local dimensions of measures ' , Journal of Mathematical Analysis and Applications , vol. 441 , no. 1 , pp. 45-56 .
dc.identifier.otherPURE: 241651042
dc.identifier.otherPURE UUID: 4663e176-a0dc-48c0-b8a7-4c31b5548cb5
dc.identifier.otherRIS: urn:AB48D85B7C4C960D1916196C9B8B0CE0
dc.identifier.otherScopus: 84962705165
dc.identifier.otherORCID: /0000-0002-8353-044X/work/60630686
dc.identifier.otherWOS: 000375340100004
dc.description.abstractWe analyse the asymptotic behaviour of the mixed moments of Borel probability measures on [0,1]d. In particular, we prove that the asymptotic behaviour of the mixed moments of a measure is intimately related to the local dimensions of the measure.
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen
dc.rights© 2016, Elsevier Inc. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at /
dc.subjectMixed moments of measuresen
dc.subjectLocal dimensionen
dc.subjectQA Mathematicsen
dc.titleMixed moments and local dimensions of measuresen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews. Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record